# SDR EIA2003083

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,160 hours, 33,579 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: String To Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON UPPER SKIN TO STR ATTACH AREA IN RT HAND HORIZONTAL INTERIOR MAIN BOX 5 INCHES INBOARD OF RIB AT STAB STATION 235 ON 5TH STR AFT OF FWD SPAR ON FWD END.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA478-55-1582.
